HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.7 (1994) >

 
Title :A NOTE ON THE ASYMPTOTIC DISTRIBUTION OF THE PERIODOGRAM OF A LONG MEMORY PROCESS
Authors :Chen, Chunhang
Authors alternative :陳, 春航
Issue Date :20-Jan-1995
Abstract :We consider a long memory process and show the asymptotic distribution of the periodogram under weaker conditions than those in previous works.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/18810
Citation :Ryukyu mathematical journal Vol.7 p.13 -24
Appears in Collections:Vol.7 (1994)

Files in This Item:

File Description SizeFormat
Vol7p013.pdf2393KbAdobe PDFView/Open